Semigroups of operators on the space of generalized functions exp A′

E. Pap, S. Pilipović

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The inductive limit of spaces exppA′, p ε{lunate} N (Pilipović, SIAM J. Math. Anal., 17 1986, 477-484) whose elements have unique orthonormal series expansions with exponential growth rate of the corresponding coefficients is to be studied in the first part of the paper. Then, we determine some semigroups of operators on this space. This enables us to solve some classes of infinite order partial differential equations.

Original languageEnglish
Pages (from-to)501-515
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume126
Issue number2
DOIs
Publication statusPublished - Sep 1987

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Semigroups of operators on the space of generalized functions exp A′'. Together they form a unique fingerprint.

  • Cite this